CSpace  > 数学所
Representations of affine Hecke algebras and based rings of affine Weyl groups
Xi, Nanhua
2007
Source PublicationJOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY
ISSN0894-0347
Volume20Issue:1Pages:211-217
Keywordaffine Hecke algebra based ring representation
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000242941300008
PublisherAMER MATHEMATICAL SOC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/4337
Collection数学所
Corresponding AuthorXi, Nanhua
AffiliationChinese Acad Sci, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Xi, Nanhua. Representations of affine Hecke algebras and based rings of affine Weyl groups[J]. JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY,2007,20(1):211-217.
APA Xi, Nanhua.(2007).Representations of affine Hecke algebras and based rings of affine Weyl groups.JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY,20(1),211-217.
MLA Xi, Nanhua."Representations of affine Hecke algebras and based rings of affine Weyl groups".JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY 20.1(2007):211-217.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xi, Nanhua]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xi, Nanhua]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xi, Nanhua]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.